# SDR MASA2023072300095

- Difficulty date: July 23, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 26,871 hours, 20,278 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RT BLEED DUCT WARNING MESSAGE- MX SECURED A LOOSE DUCTING CLAMP
